Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape Perspective: front
Hover to Zoom
Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape Perspective: back
Hover to Zoom
Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape Perspective: left
Hover to Zoom
Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape Perspective: right
Hover to Zoom
Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape Perspective: top
Hover to Zoom
Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape Perspective: bottom
Hover to Zoom

Children's Benadryl Allergy & Congestion Relief Liquid Diphenhydramine HCl & Phenylephrine HCl Grape

4.78(51)View All Reviews
4 fl ozUPC: 0030045017005
Low Stock
Purchase Options
Located in AISLE 30
$9.29 discounted from $9.49

Product Details

Children's Benadryl Allergy Plus Congestion Liquid Medication gives your child, effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids' allergy liquid contains 12.5 mg of the antihistamine diphenhydramine HCl, and 5 mg of the decongestant phenylephrine HCl, in every 5 mL dose to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in a kid-friendly grape flavor, this children's allergy medicine and nasal decongestant is alcohol- and sugar-free and is intended for children ages 6 to 11. Help relieve your child's allergy, cold, and sinus congestion symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.

  • Kids' Benadryl Allergy Plus Congestion Liquid Medicine in grape flavor for allergy symptom relief
  • Kids' allergy liquid briefly relieves allergy & cold symptoms as well as nasal & sinus congestion
  • Contains 12.5 mg of the antihistamine diphenhydramine HCl per 5 mL to alleviate allergy symptoms
  • Contains 5 mg of the nasal decongestant phenylephrine HCl per 5 mL to relieve sinus congestion
  • Relieves runny nose, sneezing, itchy nose, throat & eyes, nasal congestion & sinus pressure

Ratings and Reviews

Kroger is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.78(51)
    5
    (41)
    4
    (9)
    3
    (1)
    2
    (0)
    1
    (0)